# SDR USAA2009090392354

- Difficulty date: July 26, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517688125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON ANGLE BEAM CHORD BETWEEN BS 312 TO BS 360, LBL 59.  REPLACED ANGLE BEAM CHORD BETWEEN BS 312 TO BS 360, LBL 59 IAW B737 SRM 51-40-02.
